# SDR ARWA20070602

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 79,577 hours, 29,054 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bypass Valve
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON MANUAL REVERSER LIGHT STAYS ON WHILE AILERON IS POWERED AND CONTROL CHECK UNSATISFACTORY.  REMOVED AND REPLACED BROKEN BYPASS VALVE TURNBUCKLE AND ADJUSTED AILERON POWER TO MANUAL REVERSION MECHANISM IN ACCORDANCE WITH DC-8 M/M 27-11-8; OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH DC-8 M/M 27-10-0.
